MAUDE Adverse Event Report: TANDEM DIABETES CARE T:SLIM INSULIN DELIVERY SYSTEM; INSULIN INFUSION PUMP

TANDEM DIABETES CARE T:SLIM INSULIN DELIVERY SYSTEM; INSULIN INFUSION PUMP
Model Number 004628
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported "touchscreen does not always react to touch".There was no adverse impact to the customer's blood glucose level.The customer declined assistance from tandem technical support regarding the issue.No additional patient or event information was available.

Brand Name
T:SLIM INSULIN DELIVERY SYSTEM
Common Device Name
INSULIN INFUSION PUMP
Manufacturer (Section D)
TANDEM DIABETES CARE
12400 high bluff drive
san diego CA 92130
Manufacturer Contact
michael trier
12400 high bluff drive
san diego, CA 92130
858 401-1451
MDR Report Key23309795
Report Number3013756811-2025-238260
Device Sequence Number14699567
Product Code LZG
UDI-Device Identifier00852162004545
UDI-Public(01)00852162004545
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K160056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number004628
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2025
Initial Report FDA Received Date10/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/13/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age54 YR
Patient SexMale